Skip to main content
Log in

Points of coincidence for weakly compatible pair of mappings in cone metric spaces

  • Mathematics
  • Published:
Wuhan University Journal of Natural Sciences

Abstract

In this paper, some new existence and uniqueness of points of coincidence of weakly compatible pair of mappings is obtained, which does not satisfy continuity and commutativity. The conditions are weaker than the usual conditions in cone metric spaces. Some common fixed point theorems are obtained, these results improve several well-known comparable results in literatures. For further, some examples are given to support our results.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Huang L G, Zhang X. Cone metric spaces and fixed point theorems of contractive mappings[J]. J Math Anal Appl, 2007, 332:1468–1478.

    Article  Google Scholar 

  2. Rezapour S H, Hamlbarani R. Some notes on paper “cone metric spaces and fixed point theorems of contractive mappings”[J]. J Math Anal Appl, 2008, 345:719–724.

    Article  Google Scholar 

  3. Ilić D, Rakočević V. Common fixed points for maps on cone metric space[J]. J Math Anal Appl, 2008, 341:876–880.

    Article  Google Scholar 

  4. Jungck G. Common fixed pints for noncontinuous nonself maps on non-metric spaces[J]. Far East J Math Soc (FJMS), 1996, 4: 199–215.

    Google Scholar 

  5. Jungck G. Fixed pint for set valued function without conyinuity[ J]. Indian J Pure Appl Math, 1998, 29(3): 227–238.

    Google Scholar 

  6. Abbas M, Jungck G. Common fixed point results for noncommuting mappings without continuity in cone metric spaces[J]. J Math Anal Appl, 2008, 341: 876–880.

    Article  Google Scholar 

  7. Abbas M, Rhoades B E. Fixed and periodic point results in cone metric spaces[J]. Applied Mathematics Letters, 2009, 22: 511–515.

    Article  Google Scholar 

  8. Radenović S, Rakočević V, Rezapour S H. Common fixed points for (g, f) type maps in cone metric spaces[J]. Appl Math Comput, 2011, 218:480–491.

    Article  Google Scholar 

  9. Song G, Sun X, Zhao Y, et al. New common fixed point theorems for maps on cone metric spaces[J]. Applied Mathematics Letters, 2010, 23:1033–1037.

    Article  Google Scholar 

  10. Zhang X. Common fixed point theorems of Lipschitz type mappings on cone metric space[J]. Acta Mathematica Sinica (Chinese Series), 2010, 53: 1139–1148 (Ch).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Jiping Song.

Additional information

Foundation item: Supported by the Fundamental Research Fund of Sichuan Provincial Science and Technology Department (2012JYZ019)

Biography: SONG Jiping, male, Associate professor, research direction: functional analysis and its apppication.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Song, J. Points of coincidence for weakly compatible pair of mappings in cone metric spaces. Wuhan Univ. J. Nat. Sci. 20, 8–14 (2015). https://doi.org/10.1007/s11859-015-1052-6

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s11859-015-1052-6

Key words

CLC number

Navigation